Alert archive / Colorado / Flash Flood Watches in 2011

Flash Flood Watch 1, NWS Denver/Boulder, CO

May 11, 2011Boulder County, Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood watch at May 11, 2011, 5:26 AM MDT for Boulder County, Larimer County, Colorado. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 11, 2011, 5:26 AM MDT (11:26 UTC)
Expired
May 11, 2011, 3:25 PM MDT
In force
10 hr
Issued by
NWS Denver/Boulder, CO
Flood severity
None

Counties Boulder County, CO, Larimer County, CO

The radar

The Denver radar (KFTG), 99 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 11.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4302 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WGUS65 KBOU 111126
FFABOU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
526 AM MDT WED MAY 11 2011

...RAINFALL OVER THE FOURMILE BURN AREA MAY CAUSE FLOODING
PROBLEMS TODAY...

.A POTENT SPRING STORM MOVING OVER COLORADO TODAY WILL PRODUCE
WIDESPREAD RAIN ACROSS THE PLAINS AND RAIN OR SNOW IN THE FRONT
RANGE FOOTHILLS THROUGH TONIGHT. THIS STORM WILL PRODUCE THE FIRST
SIGNIFICANT RAINFALL OVER THE FOURMILE BURN AREA IN BOULDER COUNTY
SINCE THE FOREST FIRE LAST FALL. AS RAIN CONTINUES FALLING OVER
THE BURN AREA...SOILS MAY BECOME SATURATED AND BEGIN CAUSING
MUDSLIDES OR FLOODING PROBLEMS. LIGHT TO MODERATE RAIN IS EXPECTED
TO CONTINUE INTO THIS EVENING AND THEN POSSIBLY MIX WITH OR CHANGE
TO SNOW LATER TONIGHT. 

COZ035-111930-
/O.NEW.KBOU.FF.A.0001.110511T1126Z-110512T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES
526 AM MDT WED MAY 11 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTH CENTRAL COLORADO... 
  INCLUDING THE FOLLOWING AREA...NORTHERN FRONT RANGE FOOTHILLS. 

* THROUGH THIS EVENING

* LIGHT TO MODERATE RAINFALL IS EXPECTED TO CONTINUE THROUGH THIS
  EVENING OVER THE FRONT RANGE FOOTHILLS OF BOULDER COUNTY. BY
  THIS AFTERNOON...RAINFALL AMOUNTS ARE EXPECTED TO TOTAL BETWEEN
  THREE-QUARTERS AND ONE-AND-ONE-HALF INCHES. IT IS UNCERTAIN HOW
  THE SOIL CONDITIONS IN THE FOURMILE BURN AREA ARE GOING TO
  RESPOND TO TODAY'S RAINFALL. BY THIS AFTERNOON IT WILL BE
  POSSIBLE THAT MUDSLIDES OR DEBRIS FLOWS MAY BEGIN DEVELOPING IN
  THE FOURMILE BURN AREA AS SOILS BECOME SATURATED. FLOODING WILL
  ALSO BE POSSIBLE DUE TO PLUGGED CULVERTS.

* MUDSLIDES AND DEBRIS FLOWS MAY WASH OVER ROADWAYS IN THE
  FOURMILE BURN AREA OF BOULDER COUNTY. CULVERTS BECOMING PLUGGED
  BY MUD AND DEBRIS MAY ALSO CAUSE DAMMING OF WATER AND FLOODING
  OF ROADS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

...REPEAT THIS IS A WATCH AND NOT A WARNING...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT
NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA
SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE
ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A
FLASH FLOOD WARNING IS ISSUED.

&&

$$
DANKERS
2 follow-up statements
052 
WGUS65 KBOU 111448
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
848 AM MDT WED MAY 11 2011

...RAIN AND MELTING SNOWFALL OVER THE FOURMILE BURN AREA MAY CAUSE
FLOODING PROBLEMS TODAY...

.A POTENT SPRING STORM MOVING OVER COLORADO WILL PRODUCE
SNOW...MIXED AT TIMES WITH RAIN...IN THE FRONT RANGE FOOTHILLS
THROUGH TONIGHT. THIS STORM WILL PRODUCE THE FIRST SIGNIFICANT
PRECIPITATION EVENT OVER THE FOURMILE BURN AREA IN BOULDER COUNTY
SINCE THE FOREST FIRE LAST FALL...AND IN THE CRYSTAL FIRE IN
LARIMER COUNTY SINCE EARLIER THIS SPRING.

TEMPERATURES WILL WARM SLIGHTLY THIS AFTERNOON AND ALLOW SOME RAIN
TO MIX IN WITH THE SNOW. IN ADDITION...THE SLIGHTLY WARMER
TEMPERATURES SHOULD ALSO ALLOW SOME SNOW ALREADY ON THE GROUND TO
MELT. SOILS ARE EXPECTED TO BECOME SATURATED WITH POSSIBLE
MUDSLIDES OR FLOODING PROBLEMS. BY LATE TONIGHT...TEMPERATURES
ARE FORECAST TO TURN COLD ENOUGH FOR MOSTLY SNOWFALL AND LITTLE IF
ANY ADDITIONAL MELTING OR SIGNIFICANT RUNOFF.

COZ035-112300-
/O.CON.KBOU.FF.A.0001.000000T0000Z-110512T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES
848 AM MDT WED MAY 11 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE NORTHERN FRONT RANGE FOOTHILLS OF COLORADO...INCLUDING THE
  FOURMILE AND CRYSTAL BURN AREAS.

* THROUGH THIS EVENING

* MODERATE TO HEAVY SNOWFALL WILL MIX WITH LIGHT TO MODERATE RAIN
  IN THE AFTERNOON AS TEMPERATURES WARM SLIGHTLY. THIS WILL ALSO
  LEAD TO MORE MELTING OF SNOW ALREADY ON THE GROUND. TOTAL LIQUID
  EQUIVALENT PRECIPITATION IS EXPECTED TO RANGE FROM ONE INCH TO
  ONE AND ONE HALF INCHES. IT IS UNCERTAIN HOW THE SOIL CONDITIONS
  IN THE FOURMILE BURN AREA ARE GOING TO RESPOND TO TODAYS
  PRECIPITATION. BY THIS AFTERNOON IT WILL BE POSSIBLE THAT
  MUDSLIDES OR DEBRIS FLOWS MAY OCCUR IN THE FOURMILE BURN AREA AS
  SOILS BECOME FULLY SATURATED. FLOODING WILL ALSO BE POSSIBLE DUE
  TO PLUGGED CULVERTS.

* MUDSLIDES AND DEBRIS FLOWS MAY WASH OVER ROADWAYS IN THE 
  FOURMILE BURN AREA OF BOULDER COUNTY. CULVERTS BECOMING 
  PLUGGED BY MUD AND DEBRIS MAY ALSO CAUSE DAMMING OF WATER AND 
  FLOODING OF ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

...REPEAT THIS IS A WATCH AND NOT A WARNING...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT
NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA
SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE
ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A
FLASH FLOOD WARNING IS ISSUED.

&&

$$

BARJENBRUCH
843 
WGUS65 KBOU 112125
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
325 PM MDT WED MAY 11 2011
COZ035-112230-
/O.CAN.KBOU.FF.A.0001.000000T0000Z-110512T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES
325 PM MDT WED MAY 11 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE FOURMILE AND CRYSTAL BURN AREAS IN
THE NORTHERN FRONT RANGE FOOTHILLS HAS BEEN CANCELLED.
PRECIPITATION WILL BE SNOW IN THESE AREAS OVERNIGHT. WHILE THERE
WILL BE SOME RUNOFF FROM MELTING SNOW...THE THREAT OF HEAVY
RAINFALL HAS ENDED. PRECIPITATION IN THE BURN AREAS TODAY RANGED
FROM 1 TO 1.5 INCHES...BUT WAS MAINLY IN THE FORM OF SNOW.

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at May 11, 4:40 AM MDT, 46 minutes earlier.

Area forecast discussion, May 11, 4:40 AM MDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
440 AM MDT WED MAY 11 2011

...CORRECTIONS MADE TO 4TH PARAGRAPH...

.SHORT TERM...THE UPPER LOW HAS DEVELOPED OVER THE FOUR-CORNERS WITH
MOISTURE NOW STREAMING NORTHWARD ACROSS EASTERN COLORADO.  MOIST
SOUTHERLY FLOW IS EXPECTED TO CONTINUE INTO TONIGHT AS THE UPPER LOW
MOVES SLOWLY TO THE EASTERN BORDER.  STRONG DYNAMICS WILL BE OVER
THE FORECAST AREA ALL DAY AND MOST OF TONIGHT.  EXPECT PERIODS OF
RAIN TO CONTINUE ALL DAY.  TEMPERATURES SHOULD REMAIN WARM ENOUGH TO
KEEP PRECIPITATION ACROSS THE PLAINS IN THE FORM OF RAIN UNTIL AFTER
06Z TONIGHT.  SNOW LEVELS WILL BE BETWEEN 6000 AND 8000 FEET THROUGH
TODAY.  SNOW ACCUMULATIONS IN THE FOOTHILLS MAY BE HAMPERED BY A
PERSISTENCE OF MIXED PRECIPITATION ALL DAY...BUT WILL LET THE WINTER
WEATHER ADVISORY CONTINUE.  MOUNTAIN ZONES SHOULD HAVE NO PROBLEM
REACHING ADVISORY CRITERIA.  MODEL QPF FIELDS SHOW AN INCH OR MORE
OF LIQUID EQUIVALENT FALLING OVER THE FOOTHILLS AND ON THE PLAINS BY
THIS EVENING.  THE NAM SEEMS A LITTLE OVERZEALOUS BY GOING OVER TWO
INCHES ON THE PLAINS.  STILL...IT WILL BE A SIGNIFICANT
PRECIPITATION EPISODE THAT LASTS UP TO 24 HOURS.  SINCE THE FOOTHILL
AREAS MAY RECEIVE AN INCH OF MORE OF RAINFALL...WILL ISSUE A FLASH
FLOOD WATCH FOR THE FOURMILE BURN AREA OF BOULDER COUNTY.

GRADUAL IMPROVEMENT FROM THE WEST IS EXPECTED LATER TONIGHT AS THE
CENTER OF THE UPPER LOW MAKES ITS WAY TO WESTERN KANSAS.  AFTER
00Z...AREAS ALONG THE FOOTHILLS MAY BE THE FIRST TO SEE DRYING AS
THE LOW LEVEL FLOW SWITCHES TO A BIT MORE NORTHWESTERLY DIRECTION.
HOWEVER...DYNAMIC LIFT REMAINING OVER THE AREA THROUGH 06Z MAY BE
ENOUGH TO CONTINUE PRODUCING PRECIPITATION THROUGH THEN.

.LONG TERM...AN ALMOST VERTICALLY STACKED LOW IS PROGGED TO MAKE
SLOW NEWRD PROGRESS ACROSS WRN KANSAS ON THURSDAY. MOISTURE AND
ENERGY WRAPPING WESTWARD AROUND THIS LOW CENTER SHOULD KEEP SKIES
CLOUDED OVER AND SHOWERS GOING ACROSS MOST OF NERN COLORADO FOR MUCH
OF THE DAY. AS THE UPPER LOW LIFTS NEWRD OVER CNTRL NEBRASKA DURING
THE  AFTERNOON...SHOULD SEE LOW-LEVEL WINDS ASSUME MORE OF A NWLY
COMPONENT ALONG THE FRONT RANGE WHICH SHOULD HELP TO SHUT DOWN
PRECIPITATION IN THIS AREA BY EVENING...IF NOT SOONER. HOWEVER
FARTHER OUT ON THE PLAINS BANDS OF PRECIPITATION WRAPPING AROUND THE
EXITING CYCLONE COULD DEPOSIT ANOTHER TWO TO THREE TENTHS INCH OF
RAIN OUT THAT WAY BY 00Z/FRIDAY. TEMPERATURES ON THURSDAY ARE
EXPECTED TO REMAIN BELOW AVERAGE...WITH THE GREATEST TEMPERATURE
ANOMALIES EAST OF THE MTNS. NORMAL HIGH AT DENVER ON THURSDAY IS 69.
COMPARE THAT TO THE FORECAST HIGH OF 56F. IN THE HIGH COUNTRY...
SHOULD SEE A STEADY REDUCTION IN CLOUD COVER AND PRECIPITATION
THROUGH THE DAY WITH THE UPPER LOW LOSING ITS GRIP ON THE AREA.
HOWEVER WOULD NOT RULE OUT A COUPLE MORE INCHES OF SNOWFALL UP ALONG
THE CONTINENTAL DIVIDE DURING THE MORNING HOURS.

BY THURSDAY NIGHT...SHOULD SEE THE LAST OF THE PRECIPITATION IN THE
FAR NORTHEAST ENDING BEFORE MIDNIGHT. OTHERWISE SHOULD SEE GRADUAL
CLEARING OVERNIGHT AS DRIER AIR ADVECTS IN FROM WYOMING.

FOR FRIDAY AND BEYOND...UPPER LOW MOVES OUT PLACING THE FORECAST
AREA IN A WARMER AND MUCH DRIER WEST-NORTHWESTERLY FLOW PATTERN ON
FRIDAY. FRIDAY NIGHT MODELS SHOW AN UPPER RIDGE BUILDING OVER THE
AREA...ONLY TO WEAKEN AND MOVE EAST OF THE AREA ON SATURDAY. ON THE
BACK SIDE OF THIS RIDGE MODELS SHOW A WEAK SHORTWAVE TROUGH MOVING
UP OVER THE FORECAST AREA DURING THE DAY SATURDAY. THERE DOES APPEAR
TO BE ENOUGH MOISTURE AND LIFT WITH THIS DISTURBANCE COUPLED WITH
UPSLOPE FLOW EAST OF THE DIVIDE TO GENERATE A FAIR AMOUNT OF CLOUD
COVER...COOLER TEMPERATURES AND A CHANCE OF SHOWERS MAINLY OVER AND
ALONG THE MTNS. THIS WAVE MOVES OUT ON SUNDAY ALLOWING THE RESIDENT
HIGH PRESSURE RIDGE TO REGAIN ITS STRENGTH AND BUILD BACK OVER THE
REGION AGAIN. THIS SHOULD RESULT IN WARMER TEMPERATURES AND MORE
SUNSHINE PRETTY MUCH THROUGH EARLY NEXT WEEK.

&&

.AVIATION...IFR/MVFR CEILINGS EXPECTED TO LAST THROUGH THIS EVENING
AS THE UPPER LEVEL LOW OVER SOUTHERN COLORADO MOVES MOIST AIR INTO
NORTHEAST COLORADO.  PERIODS OF RAIN WILL CONTINUE THROUGH THIS
EVENING.  PRECIPITATION MAY MIX WITH AND CHANGE TO SNOW LATE
TONIGHT.  WINDS WILL CONTINUE TO BE OUT OF THE NORTH.

&&

.HYDROLOGY...TODAY AND TONIGHT WILL BE THE FIRST SIGNIFICANT
RAINFALL EPISODE TO FALL ON THE FOURMILE BURN AREA SINCE THE FIRE
LAST FALL.  RAINFALL INTENSITIES WILL REMAIN LESS THAN ONE-QUARTER
INCH PER HOUR...BUT STORM TOTAL AMOUNTS OF THREE-QUARTERS TO ONE
INCH OF LIQUID WILL BE POSSIBLE BY 06Z TONIGHT.  SINCE WE ARE NOT
SURE HOW THE BASIN IS GOING TO RESPOND TO TODAY/S RAINFALL...WILL
ISSUE A FLASH FLOOD WATCH FOR THE BURN AREA.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FOR THE
MOUNTAINS AND FRONT RANGE FOOTHILLS THROUGH 6 PM...ZONES 33>36.
...FLASH FLOOD WATCH FOR THE FOURMILE BURN AREA OF BOULDER COUNTY
THROUGH MIDNIGHT...ZONE 35.

&&

KDRBY/BAKER
Hazardous weather outlook, May 10, 6:55 PM MDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
655 PM MDT TUE MAY 10 2011

COZ030>051-111200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
655 PM MDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM OVER SOUTHWEST COLORADO WILL MOVE SLOWLY EAST INTO
SOUTHEAST COLORADO OVERNIGHT.  SNOW SHOWERS WILL INCREASE IN THE
FOOTHILLS AND MOUNTAINS ESPECIALLY AFTER MIDNIGHT WITH ACCUMULATIONS
BY SUNRISE RANGING FROM 3 TO 6 INCHES IN THE MOUNTAIN WITH 2 TO 4
INCHES IN THE FOOTHILLS.  AT LOWER ELEVATIONS RAIN SHOWERS WILL
BECOME LIKELY AFTER MIDNIGHT WITH SOME SNOW MIXING IN NEAR THE
FOOTHILLS AND OVER THE PALMER DIVIDE AFTER 3 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STORM SYSTEM WILL MOVE SLOWLY NORTHEAST INTO WESTERN KANSAS BY
WEDNESDAY NIGHT.  THUS SNOW WILL CONTINUE IN THE MOUNTAINS AND
FOOTHILLS ON WEDNESDAY WITH ADDITIONAL ACCUMULATIONS OF 3 TO 6
INCHES IN THE MOUNTAINS AND 2 TO 4 INCHES IN THE FOOTHILLS.  SOME
SNOW MAY OCCUR EARLY IN THE MORNING NEAR THE FOOTHILLS WITH UP TO AN
INCH ON GRASSY AREAS.  OVER THE PALMER DIVIDE ACCUMULATIONS OF 2 TO
4 INCHES WILL BE POSSIBLE.  RAIN SHOWERS AND A FEW THUNDERSTORMS
WILL CONTINUE OVER THE NORTHEAST PLAINS THROUGH THE AFTERNOON.  BY
WEDNESDAY NIGHT SNOW WILL GRADUALLY END IN THE MOUNTAINS AND
FOOTHILLS BUT RAIN WILL CONTINUE OVER THE NORTHEAST PLAINS.

BY THURSDAY HE STORM SYSTEM WILL MOVE ACROSS KANSAS WITH RAIN
GRADUALLY ENDING OVER THE NORTHEAST PLAINS BY THURSDAY MORNING.  IN
THE MOUNTAINS THERE WILL BE A CHANCE OF SNOW SHOWERS.  FOR FRIDAY IT
SHOULD BE DRY WITH WARMER TEMPERATURES.  OVER THE WEEKEND THERE WILL
BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN THE
MOUNTAINS WITH SEASONAL TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 10:46 AM MDTWinter Storm WarningBOUBoulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more19 hr
May 11, 12:25 PM MDTAreal Flood AdvisoryBOUBoulder6 hr
May 11, 1:50 PM MDTSpecial Weather StatementBOULincoln25 min
May 11, 2:11 PM MDTSpecial Weather StatementBOUElbert49 min
May 11, 2:35 PM MDTSpecial Weather StatementBOULincoln40 min
May 11, 4:08 PM MDTSpecial Weather StatementBOUWashington37 min

Nearby

Flash Flood Watches in Colorado, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.